AgentX86

Thanks for the quick response-- went out cycling again today and encounted the same dizziness and palpations as before.In the 140-155 bpm (settings 50-175 bpm)the legs refused to pedal.Slacken the pace a little and all is well again.The RR sounds reasonable suggestion to look into- this thing they tell you in leaflets etc. not to excersise the first wks. ( this is my 4th wk. after implantation pm) would that have any influence on above mentioned?It's a real bummer after all my life having raced all of a sudden  finding myself in a lockdown- ok lets not get into self pity here.I'm thinking making an appointment with a private  sports cardiologist with pm expertise instead of the regular public health center  where i was admitted.gr..


1 Comments

Brick wall

by AgentX86 - 2020-06-21 22:33:40

You may also be hitting the maximum ventrical rate of your pacemaker, causing it to go into 2:1 conduction or perhaps lose AV synchrony (either would be quite limiting).  Talk to your EP.  He may have to turn up the maximum ventricular rate high enough that you won't get there.  OTOH, there may be good reason to limit it. Vtach/Vfib could ruin your day too.

You know you're wired when...

You take technology to heart.

Member Quotes

I am active and healthy and have been given a second chance.